MathSciNet Relay Station
MathSciNet bibliographic data
MR708370 32D10 (32F05 32F25)
Bedford, Eric; Gaveau, Bernard Envelopes of holomorphy of certain $2$-spheres in ${\bf C}\sp{2}$. Amer. J. Math. 105 (1983), no. 4, 975–1009.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement